# SDR DXTA2024012210671

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0354
- Aircraft time: 622 hours, 405 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 98312
- Part serial: 4231A
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION IMMEDATELY AFTER T/O LT MLG FAILED TO RETRACT.  CAS MESSAGE GEAR DISAGREE L DISPLAYED ACCOMPANIED BY A SLIGHT LT YAW AND ASSOCIATED GEAR IN WINDSTREAM NOISE.  ON GEAR INDICATOR SECTION OF MFD THE LT GEAR DN IN YELLOW AND NOSE UP & RIGHT MAIN UP IN WHITE DISPLAYED.  MLG WILL NOT RETRACT QRH WAS ACOMPLISHED & AT COMPLETION ALL 3 GEAR INDICATORS DISPAYED IN GREEN & GEAR DISAGREE L CAS MESSAGE EXTINGUISHED.  NORMAL FULL FLAP LANDING WAS ACCOMPLISHED. REMOVED SUSPECT FAILED LT MLG SHUTTLE  VALVE & INSTALLED OVERHAULED SHUTTLEVALVEPN. ALL POST MX CHECKS COMPLIED WITH NO DEFECTS NOTED. WORK DONE IAW AMM 32-32-35.
